MathSciNet Relay Station
MathSciNet bibliographic data
MR1657746 (2000m:42006) 42A20 (42B05)
Ash, J. Marshall; Tetunashvili, Sh. T. New uniqueness theorems for trigonometric series. Proc. Amer. Math. Soc. 128 (2000), no. 9, 2627–2636.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement